Über Zerlegung eindimensionaler Nullstellengebilde.

Josef Weier

Mathematische Zeitschrift (1956)

  • Volume: 64, page 115-122
  • ISSN: 0025-5874; 1432-1823

How to cite


Weier, Josef. "Über Zerlegung eindimensionaler Nullstellengebilde.." Mathematische Zeitschrift 64 (1956): 115-122. <http://eudml.org/doc/169557>.

author = {Weier, Josef},
journal = {Mathematische Zeitschrift},
keywords = {Topology},
pages = {115-122},
title = {Über Zerlegung eindimensionaler Nullstellengebilde.},
url = {http://eudml.org/doc/169557},
volume = {64},
year = {1956},

AU - Weier, Josef
TI - Über Zerlegung eindimensionaler Nullstellengebilde.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 115
EP - 122
KW - Topology
UR - http://eudml.org/doc/169557
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.